MathSciNet Relay Station
MathSciNet bibliographic data
MR986640 83C45 (83E15 83F05)
Volovich, I. V. Baby universes and the dimensionality of spacetime. Phys. Lett. B 219 (1989), no. 1, 66–70.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement